Adams-type inequality for weighted non-homogeneous quasi metric space

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We establish the necessary and sufficient condition for the boundedness of the fractional integral operator Knα in weighted non-homogeneous Morrey spaces. Our results can be viewed Adams-type inequality for non-homogeneous quasimetric space. Measure which satisfies the growth condition of order s > 0 is used, consequently the previous results on the same operator can be seen as a particular case of this study. Furthermore, we also obtain Olsen-type inequality involving Knα.

Original languageEnglish
Pages (from-to)2293-2301
Number of pages9
JournalInternational Journal of Mathematical Analysis
Issue number45-48
Publication statusPublished - 2014


  • Fractional integral operator
  • Non-homogeneous space
  • Olsen-type inequality
  • Weighted morrey space


Dive into the research topics of 'Adams-type inequality for weighted non-homogeneous quasi metric space'. Together they form a unique fingerprint.

Cite this